MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT L/42 +3 TO FIT IN 42 CUP; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. HUMERAL INSERT L/42 +3 TO FIT IN 42 CUP; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT L/42 +3 TO FIT IN 42 CUP
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 2/24/2025, it was reported by a sales representative via email that an ar-9503l-03 arthrex univers revers humeral insert was not seating properly in the suturecup.The surgeon was concerned that the taper was not engaging with the cup properly.The surgeon confirmed there was no debris in the cup and cleaned off the humeral insert but it still could not engage.This was discovered during a revers total shoulder procedure on (b)(6) 2025.Additional information requested on 3/3/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information was received on 3/6/2025: the part number for the suturecup is an ar-9502f-42cpc.Nothing broke inside the patient.The case was completed by using an ar-9503l-06 arthrex univers revers humeral insert with the same ar-9502f-42cpc arthrex univers revers suturecup.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during insertion/extraction of the device.

Brand Name
HUMERAL INSERT L/42 +3 TO FIT IN 42 CUP
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21582361
Report Number1220246-2025-00880
Device Sequence Number8832675
Product Code PHX
UDI-Device Identifier00888867061217
UDI-Public(01)00888867061217(11)211201(17)261130(10)21.02578
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT L/42 +3 TO FIT IN 42 CUP
Device Catalogue NumberAR-9503L-03
Device Lot Number21.02578
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by ManufacturerNot provided
08/27/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date03/20/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown